2015 - Volume 5 [Issue 5]

Short Research Article

Original Research Article

On a Local Equality of Distributions and Relation of Jumps of Distributions with Fourier Series

Egzona Iseni, Shpetim Rexhepi, Halil Snopce

DOI: 10.9734/BJMCS/2015/13876

Page: 553-561

Symbolic Computation of Adomian Polynomials Based on Rach’s Rule

M. Kaliyappan, S. Hariharan

DOI: 10.9734/BJMCS/2015/14067

Page: 562-570

Finite Element Analysis of Bamboo Bicycle Frame

Ukoba Kingsley, Imoisili, Patrick Ehi, D. Adgidzi

DOI: 10.9734/BJMCS/2015/13451

Page: 583-594

Traveling Wave Solutions of the Simplified MCH Equation via Exp (−Φ(ξ)) -expansion Method

Harun -Or- Roshid, Md. Nur Alam, M. Ali Akbar, Rafiqul Islam

DOI: 10.9734/BJMCS/2015/10800

Page: 595-605

Modified Matrix Modular Cryptosystems

S. K. Rososhek

DOI: 10.9734/BJMCS/2015/14321

Page: 613-636

Numerical Approaches for Tenth and Twelfth Order Linear and Nonlinear Differential Equations

Md. Shafiqul Islam, Md. Bellal Hossain, Md. Azizur Rahman

DOI: 10.9734/BJMCS/2015/13388

Page: 637-653

View All Issues